# SDR ASOA2015110514109

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEVERAL SCREW HOLES UNDER PANEL 282ERF SUPPORT STRUCTURE BETWEEN RBL 9 & 27 AND BETWEEN FS 559.80 TO 559.96.  BLENDED CORROSION IAW SRM 51-21-06. BLENDED AREAS AT FS 559.80 AND FS 559.96 CROSS-BEAMS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00. AND BEAM CAPS AT RBL 9 & 27 ARE WITHIN LIMITS IAW GREO 601R-53-00-005.  COMPLIED WITH GREO 601R-53-00-005, AND COMPLIED WITH ECTC REO 601R-53-00-005.  THIS REPAIR IS A MAJOR REPAIR.
